# SDR ASAA2016110618581

- Difficulty date: November 6, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,888 hours, 11,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY LIGHT COVER AT L1 NOT ATTACHED. ACFT GROUNDED.  REMOVED & REPLACED L1 EXIT SIGN EMERGENCY LIGHT ASSY WITH CORRECT LENS, IAW AMM TASK 33-51-01-960-802, OPS CHECKED NORMAL.
